JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 5, Issue 1, Article 1
Certain Inequalities Concerning Some Kinds Of Chordal Polygons

    Authors: Mirko Radic,  
    Keywords: Inequality, $k$-chordal polygon, $k$-inscribed chordal polygon, index of $k$-inscribed chordal polygon, characteristic of $k$-chordal polygon.  
    Date Received: 09/07/03  
    Date Accepted: 25/11/03  
    Subject Codes:


    Editors: Jozsef Sandor,  

This paper deals with certain inequalities concerning some kinds of chordal polygons (Definition 1.2). The main part of the article concerns the inequality

$\displaystyle \sum_{j=1}^n \cos \beta_j > 2k,$    
$\displaystyle \sum_{j=1}^n \beta_j = (n-2k)\frac{\pi}{2}, \quad n-2k>0, \qquad 0<\beta_j< \frac{\pi}{2}, \quad j=\overline{1,n}.$    
This inequality is considered and proved in [5, pp. 143-145]. Here we have obtained some new results. Among others we found some chordal polygons with the property that $ \sum_{j=1}^n \cos^2 \beta_j = 2k$, where $ % n=4k$ (Theorem 2.17). Also it could be mentioned that Theorem 2.19 is a modest generalization of the Pythagorean theorem.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login